# SDR CA061214004

- Difficulty date: December 14, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Engine: Ge CT581402
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 5009T34P01
- Condition: Missing
- Location: Compressor
- Component: Compressor, Ge, 5012T75624
- Stage of operation: IN
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) RECEIVED THIS ENGINE WITH A DEFECT OF LOW POWER. IT WAS RUN ON THE TEST STAND TO CONFIRM THE POWER OUTPUT WHICH WAS 1440 SHP.  WHEN THE ENGINE WAS DISASSEMBLED THEY FOUND THAT A BLADE WAS MISSING FROM THE COMPRESSOR 4TH STAGE.  THERE WAS NO DAMAGE TO THE FIRST 3 SECTIONS BUT IT RESULTED IN DAMAGING THE DOWNSTREAM BLADES AND VANES. THE 4TH STAGE BLADES ARE CURRENTLY AT INVESTIGATIION. THIS ENGINE IS OWNED BY OPERATOR AND A COPY OF THIS SDR WILL BE SUBMITTED.  THERE IS MORE INFORMATION TO FOLLOW.  THE OWNER OF THE ENGINE IS HELI-ONE AND IT WAS BEING OPERATED ON A POWER BY THE HOUR PROGRAM. (TC NR 20061214004)
